# SDR 04FDEA03171

- Difficulty date: November 19, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 80,779 hours, 21,336 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC0264502
- Condition: Canning
- Location: Rt Inbd Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP INBOARD AFT SEGMENT UPPER SURFACE HAS A LARGE SKIN SECTION OIL CANNING.  REPLACED SKIN PNL ASSY IAW DC-10 SRM 51-31-01 AT MAE ON N/R N01147.
